RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 4, Pages 720–739 (Mi tvp5032)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal investment under behavioral criteria in incomplete diffusion market models

M. Rásonyia, J. G. Rodriguea-Villarealb

a Alfréd Rényi Institute of Mathematics, Hungary Academy of Sciences
b University of Edinburgh

Funding Agency Grant Number
Hungarian Academy of Sciences LP2015-6/2015


DOI: https://doi.org/10.4213/tvp5032

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:4, 631–646

Bibliographic databases:

Received: 23.12.2014

Citation: M. Rásonyi, J. G. Rodriguea-Villareal, “Optimal investment under behavioral criteria in incomplete diffusion market models”, Teor. Veroyatnost. i Primenen., 60:4 (2015), 720–739; Theory Probab. Appl., 60:4 (2016), 631–646

Citation in format AMSBIB
\Bibitem{RasRod15}
\by M.~R\'asonyi, J.~G.~Rodriguea-Villareal
\paper Optimal investment under behavioral criteria in incomplete diffusion market models
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 4
\pages 720--739
\mathnet{http://mi.mathnet.ru/tvp5032}
\crossref{https://doi.org/10.4213/tvp5032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3583451}
\elib{http://elibrary.ru/item.asp?id=25865574}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 4
\pages 631--646
\crossref{https://doi.org/10.1137/S0040585X97T987892}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391113200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006257905}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5032
  • https://doi.org/10.4213/tvp5032
  • http://mi.mathnet.ru/eng/tvp/v60/i4/p720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. N. Chau, M. Rasonyi, “Skorohod's representation theorem and optimal strategies for markets with frictions”, SIAM J. Control Optim., 55:6 (2017), 3592–3608  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:146
    Full text:37
    References:39
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019